EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-04-0230 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 5417741 02-010-04-0230 - logic cr femoral por, left, sz 3 5241700 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t 5463396 200-02-32 - three peg patella 32mm 5085293 201-78-15 - holding pin mini sharp point 4 pk 5577145 201-78-82 - collar fixation pin 2pk 40mm, quick release the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Event or Problem Description
It was reported via legal documentation that approximately 2 years and 12 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain.No further issues or complications were reported.No additional information is available.